Affordable Access

Publisher Website

Sensitivity analysis for strongly nonlinear quasi-variational inclusions

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
13
Issue
6
Identifiers
DOI: 10.1016/s0893-9659(00)00048-3
Keywords
  • Nonlinear Quasi-Variational Inclusion
  • Sensitivity Analysis
  • Resolvent Operator
  • Hilbert Space

Abstract

Abstract In this paper, we use the implicit resolvent operator technique to study the sensitivity analysis for strongly nonlinear quasi-variational inclusions. Our results improve and generalize some of the recent ones.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Sensitivity analysis for parametric completely gen...

on Computers & Mathematics with A... Jan 01, 2005

Sensitivity analysis for generalized nonlinear imp...

on Applied Mathematics Letters Jan 01, 2004

Sensitivity analysis for a system of generalized n...

on Applied Mathematics and Comput... Jan 01, 2008

Sensitivity analysis for a new system of generaliz...

on Applied Mathematics Letters Jan 01, 2004
More articles like this..